# SDR HNAA2016020500031

- Difficulty date: February 5, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 45,645 hours, 66,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT EMERGENCY LIGHT IS INOPERATIVE.  R & R THE EMERGENCY LIGHT.  OPS CHECKED GOOD.
